# SDR UIEA200600140

- Difficulty date: June 20, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N416
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 19,603 hours, 3,170 cycles
- Engine time: 19,604 hours, 3,158 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Repair
- Part number: D52B100023
- Condition: Debonded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG INBOARD T/R TRANSLATING SLEEVE PREVIOUS REPAIR AT 9 O'CLOCK WAS DISBONDED.
